Alert archive / Kansas / Wind Advisories in 2013
Wind Advisory 25, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Nov 2, 2013, 2:06 PM CDT for Gove County, Graham County, Kansas. It took effect at Nov 3, 2013, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2013, 2:06 PM CDT (19:06 UTC)
- In effect from
- Nov 3, 2013, 9:00 AM CST
- Expired
- Nov 3, 2013, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Gove County, KS, Graham County, KS
The radar
The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2102 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656 WWUS73 KGLD 021906 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 106 PM MDT SAT NOV 2 2013 KSZ016-029-031200- /O.NEW.KGLD.WI.Y.0025.131103T1500Z-131104T0000Z/ GRAHAM-GOVE- INCLUDING THE CITIES OF...HILL CITY...QUINTER 206 PM CDT SAT NOV 2 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. * TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 45 MPH. * PEAK WINDS...SOUTHWEST WINDS WILL INCREASE SUNDAY MORNING WITH THE STRONGEST WINDS DURING THE EARLY AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY LATE SUNDAY AFTERNOON. * OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
3 follow-up statements
491 WWUS73 KGLD 031108 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 408 AM MST SUN NOV 3 2013 KSZ016-029-031900- /O.CON.KGLD.WI.Y.0025.131103T1500Z-131104T0000Z/ GRAHAM-GOVE- INCLUDING THE CITIES OF...HILL CITY...QUINTER 508 AM CST SUN NOV 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 45 MPH. * PEAK WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST WINDS DURING THE EARLY AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
802 WWUS73 KGLD 031848 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1148 AM MST SUN NOV 3 2013 KSZ016-029-040000- /O.CON.KGLD.WI.Y.0025.000000T0000Z-131104T0000Z/ GRAHAM-GOVE- INCLUDING THE CITIES OF...HILL CITY...QUINTER 1248 PM CST SUN NOV 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 50 MPH. * PEAK WINDS...STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. * OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
759 WWUS73 KGLD 032355 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 455 PM MST SUN NOV 3 2013 KSZ016-029-040100- /O.EXP.KGLD.WI.Y.0025.000000T0000Z-131104T0000Z/ GRAHAM-GOVE- INCLUDING THE CITIES OF...HILL CITY...QUINTER 555 PM CST SUN NOV 3 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR GREATER ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Nov 2, 12:43 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 2, 12:43 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1143 AM MDT SAT NOV 2 2013 .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) ISSUED AT 408 AM MDT SAT NOV 2 2013 MAIN FORECAST CONCERN WILL BE THE BEGINNING OF WHAT LOOKS TO BE A SIGNIFICANT WINTER WEATHER EVENT THE BEGINNING OF NEXT WEEK WITH SECONDARY CONCERNS OF WINDS TODAY AND SUNDAY ALONG WITH HIGH TEMPERATURES SUNDAY AND MONDAY. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE PACIFIC THROUGH NORTH AMERICA. FLOW HAS BECOME A LITTLE MORE AMPLIFIED IN THE EASTERN PACIFIC WITH OUR NEXT WEATHER MAKER STARTING TO DIG TOWARD THE PACIFIC NORTHWEST COAST. RIDGE IS BUILDING INTO THE WESTERN PORTION OF THE COUNTRY WHICH IS LEAVING NORTHWEST FLOW ALOFT OVER THE AREA. AT JET LEVEL...MODELS DID FINE. AT MID LEVELS...MODELS TENDED TO NOT BE DEEP ENOUGH AND TOO FAR EAST WITH THE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST. BASED ON UPPER AIR ANALYSIS AND SATELLITE THROUGH 06Z...THE GFS...UKMET...ECMWF...AND CANADIAN HAD THE BEST HANDLE WITH THE SLIGHT EDGE TO THE GFS. THE ECMWF...SREF AND NAM DID WELL ON THE SURFACE WIND FIELD. THE MODELS DID ABOUT THE SAME ON THE LOW LEVEL THERMAL FIELD WITH MAYBE A SLIGHT ADVANTAGE TO THE GFS. TODAY/TONIGHT...LOTS OF SUN WITH WARMING TEMPERATURES TODAY. TIGHTENING PRESSURE GRADIENT AND GOOD 3 HOUR PRESSURE FALLS SUPPORT BREEZY TO CLOSE TO WINDY CONDITIONS IN THE WESTERN PORTION OF THE AREA THIS AFTERNOON. LATEST GUIDANCE MATCHED UP WELL WITH CURRENT MAX TEMPERATURE FORECAST AND MADE LITTLE TO NO CHANGES. INTERESTING TEMPERATURE FORECAST FOR TONIGHT. SURFACE TROUGH PUSHES EAST DURING THE NIGHT. LIGHTER AND MORE VARIABLE WINDS DEVELOP IN THE NORTHWEST PORTION OF THE AREA WITH STRONGER SOUTH TO SOUTHWEST WINDS IN THE SOUTHEAST PORTION. SO COULD HAVE QUITE A GRADIENT AND ORIENTED THE GRIDS IN THAT MANNER FROM WARMEST SOUTHEAST TO COOLER NORTH AND WEST. SUNDAY/SUNDAY NIGHT...STRONG LEFT FRONT QUADRANT OF THE JET WILL AFFECT THE AREA FROM MID MORNING INTO MID AFTERNOON. WITH SUCH A DEEP DRY LAYER THROUGH A SIGNIFICANT DEPTH OF THE ATMOSPHERE...THE MAIN AFFECT WILL BE CLOUDS. THESE CLOUDS COULD KEEP TEMPERATURES FROM WARMING AS MUCH AS EXPECTED DEPENDING ON HOW THICK AND LONG THEY LAST. AS YESTERDAY...MODELS HAVING DIFFICULTY...ALTHOUGH THEY ARE A LITTLE BETTER...IN WHERE TO PUT INCOMING SURFACE TROUGH/INITIAL COLD FRONT. THE MODELS DO APPEAR A LITTLE FURTHER EAST THAN THEY WERE YESTERDAY. TIGHT PRESSURE GRADIENT AND HIGH 3 HOUR PRESSURE FALLS ARE NEAR THE SOUTHEAST PORTION OF THE AREA WITH THE TIGHTEST/HIGHEST GRADIENT/PRESSURE FALLS TO THE SOUTH AND EAST OF THE AREA. IT WILL BE VERY CLOSE TO WIND ADVISORY CRITERIA IN THIS AREA. BUT BASED ON TRENDS/CLUSTERING OF THE LATEST GUIDANCE...BELIEVE THE STRONGEST WINDS WILL NOT BE IN MY AREA. HOWEVER DAY SHIFT WILL HAVE TO TAKE ANOTHER LOOK AT IT. BECAUSE OF THE POSITION OF THE ABOVE MENTIONED BOUNDARY...THERE COULD END UP BEING QUITE THE TEMPERATURE GRADIENT. BECAUSE OF THE UNCERTAINTY OF WHERE THIS BOUNDARY WILL BE AND THE THICK CLOUD COVER EXPECTED...FEEL THE TEMPERATURE FORECAST IS VERY DIFFICULT TO PROBLEMATIC AT THIS POINT. LOWERED TEMPERATURES SOME...ESPECIALLY IN THE NORTHWEST CORNER...BUT FURTHER REVISION MAY BE NEEDED. DURING THE NIGHT THE INITIAL COLD FRONT MOVES THROUGH THE AREA AND SHOULD ALMOST BE THROUGH THE AREA BY 12Z. ADJUSTED MINS ACCORDING TO THIS. MONDAY/MONDAY NIGHT...COLD AIR ADVECTION CONTINUES THROUGH THE DAY AS LOW LEVEL UPSLOPE INCREASES THROUGH THE DAY AS WELL. THERE APPEARS TO BE A DECENT AMOUNT OF SUN. ADJUSTED MAXES DOWN SOME BUT ONCE AGAIN TRICKY TEMPERATURE FORECAST. THE BEGINNING OF WHAT LOOKS TO BE A SIGNIFICANT WINTER STORM BEGINS DURING THE NIGHT. DEPENDING ON WHICH MODEL YOU USE...THERE WILL BE EITHER A RIGHT REAR QUADRANT OF A NORTHERN JET OR A COUPLED JET STRUCTURE ACROSS THE AREA FROM LATE AFTERNOON INTO THE NIGHT. OVERALL STRONG MESOSCALE AND SYNOPTIC SCALE LIFT WILL SPREAD ACROSS THE AREA. SO PRECIPITATION DOES APPEAR CERTAIN WITH TIMING AND PHASE ISSUES THE BIG QUESTIONS. THE DETERMINISTIC MODELS...ALSO SUPPORTED BY THE ENSEMBLES...INDICATE A LITTLE BIT OF A SLOWING TREND FROM YESTERDAY. SO SPLIT THE FORECAST INTO AN EVENING AND OVERNIGHT. THE EVENING WILL BE THE TIME OF THE LOWEST CHANCES WITH INCREASING CHANCES...ESPECIALLY IN THE WESTERN PORTION...BEGINNING LATE IN THE EVENING. WIDESPREAD PRECIPITATION IS EXPECTED ACROSS THE ENTIRE AREA AFTER MIDNIGHT. SOUNDINGS SHOW THAT PRECIPITATION SHOULD BE ALL RAIN DURING THE EVENING. THEN THERE WILL BE A TRANSITION TO ALL SNOW ALONG AND WEST OF THE COLORADO BORDER. JUST TO THE EAST OF THERE WILL BE A RAIN AND SNOW MIX WITH THE SOUTHERN AND EASTERN LOCATIONS REMAINING ALL RAIN. MODERATE SNOW ACCUMULATION LOOKS TO BE ALREADY BEING TAKING PLACE IN THE WESTERN PORTION OF THE AREA...ESPECIALLY IN EASTERN COLORADO. THANKS TO ALL FOR THEIR COLLABORATION. .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 303 AM MDT SAT NOV 2 2013 THE MAIN CONCERN FOR THE EXTENDED FORECAST CONTINUES TO BE THE THREAT OF A POTENTIAL WINTER STORM MOVING IN MONDAY NIGHT AND LASTING INTO TUESDAY NIGHT. CONFIDENCE FOR THIS FORECAST PACKAGE IS QUITE HIGH...HOWEVER THE LATEST RUN OF THE EUROPEAN MODEL HAS THROWN SOME DOUBT BACK INTO THE EQUATION. AT THIS TIME...THINKING IS THAT THIS LATEST RUN OF THE EUROPEAN IS AN ANOMALY/OUTLIER. THIS PACKAGE WILL LEAN ON A MIX OF THE CANADIAN...GFS AND PREVIOUS RUN OF THE EUROPEAN. A LARGE...UPPER LEVEL TROUGH OF LOW PRESSURE WILL BE EJECTING ACROSS THE DESERT SOUTHWEST AND INTO THE HIGH PLAINS BY TUESDAY. COLD AIR SHOULD ALREADY BE IN PLACE AS COLD AIR ADVECTION CONTINUES BEHIND A COLD FRONT EXPECTED TO MOVE THROUGH MONDAY. WITH CLOUDS ON THE INCREASE AND BECOMING OVERCAST BY MONDAY NIGHT...COLD AIR ADVECTION AND PRECIPITATION...THINKING IS THAT TEMPERATURES ON TUESDAY WILL BE QUITE CHILLY AND REMAIN NEAR FREEZING FOR MOST OF THE AREA THROUGHOUT THE DAY. THE LATEST SUITE OF GFS GUIDANCE HAS COOLED SIGNIFICANTLY...BY 10 TO 15 DEGREES FOR SURFACE HIGH TEMPERATURES FROM YESTERDAYS RUN AT THIS TIME. 850 MB TEMPERATURES HAVE ALSO COOLED AS WELL SO THE GFS WOULD BE IN FAVOR OF SNOW ACROSS THE NORTHWESTERN HALF OF THE AREA WITH RAIN...MIXING WITH SNOW LATER ON ACROSS THE SOUTHEASTERN HALF. THE CANADIAN MODEL REMAINS THE COOLEST SOLUTION YET THE MOST STABLE SOLUTION AS THERE HAS BEEN LITTLE RUN TO RUN VARIATION WITH THIS MODEL. THE GFS AND CANADIAN MODELS ARE QUITE SIMILAR WITH RESPECT TO TEMPERATURE SOLUTIONS SO HAVE LEANED HEAVILY ON THESE TWO SOLUTIONS. THE LATEST RUN OF THE EUROPEAN MODEL HAS COME IN MUCH WARMER COMPARED TO THE PREVIOUS RUN...UP TO 10 DEGREES WARMER IN SOME LOCATIONS. THINK THIS IS COMING FROM SOME PROJECTED WARMING FROM THE WEST AS THE STORM CLEARS OUT EARLIER. THIS DOES RAISE SOME CONCERN BUT SINCE THIS IS THE FIRST RUN THAT SHOWS THIS SOLUTION...WILL NEGLECT IT UNLESS THIS SOLUTION BECOMES PERSISTENT IN THE NEXT COUPLE OF RUNS. WITH RESPECT TO STRENGTH OF THE TROUGH...THE EUROPEAN MODEL NOW SHOWS A WEAKER...FASTER MOVING SYSTEM. THIS IS IN STARK CONTRAST TO CURRENT RUNS OF THE GFS..CANADIAN AND PREVIOUS RUN OF THE EUROPEAN WHICH SHOW A STRONGER...SLOWER MOVING SYSTEM. MODELS REMAIN NEARLY IDENTICAL WITH THE PLACEMENT OF A PERSISTENT AREA OF FRONTOGENESIS ACROSS THE NORTHWESTERN HALF OF THE FORECAST AREA. FORECAST SOUNDINGS FOR THESE LOCATIONS INDICATE THAT THE MAJORITY OF THE PRECIPITATION SHOULD BE SNOW WITH SATURATION THROUGHOUT THE ICE CRYSTAL FORMATION ZONE. THERE IS ALSO SOME INSTABILITY FORECAST AS DEPICTED FROM OMEGA FIELDS/CROSS SECTIONS SO THERE MAY BE SOME CONVECTIVE ELEMENTS TO THE PRECIPITATION. BASED ON THIS...THINKING A BAND OF PRECIPITATION...POSSIBLY HEAVY...WILL SET UP ACROSS THE NORTHWESTERN HALF OF THE FORECAST AREA. WITH THE CURRENT TEMPERATURE PROFILE FROM MOST MODEL GUIDANCE...MOST OF THE PRECIP WILL BE SNOW TO THE NORTHWEST AND MAY BE HEAVY AT TIMES. THIS COULD BE THE FIRST WINTER STORM OF THE SEASON. FARTHER TO THE SOUTHEAST...A LATER CHANGE OVER TO SNOW IS FORECAST SO SNOW ACCUMULATIONS WILL BE MUCH LESS SOUTHEAST OF A NORTON TO TRIBUNE KANSAS LINE. THIS SYSTEM WILL NEED TO BE MONITORED CLOSELY AND IT IS POSSIBLE HIGHLIGHTS WILL BE NEEDED WITH THIS SYSTEM. ONCE THE TROUGH OF LOW PRESSURE CLEARS OUT TUESDAY NIGHT... PRECIPITATION FREE WEATHER IS EXPECTED AS A RIDGE OF HIGH PRESSURE BUILDS IN. TEMPERATURES MAY STILL BE COLD ON WEDNESDAY DEPENDING ON ANY SNOW COVER LEFT ON THE GROUND. FROM THURSDAY ON...EXPECT A WARMING TREND AS SOUTH WINDS RETURN WITH WARMING 850 MB TEMPERATURES. MODELS HAVE TRENDED UP WITH TEMPERATURES FOR THE END OF NEXT WEEK SO HAVE MADE THOSE ADJUSTMENTS TO THE EXTENDED FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1128 AM MDT SAT NOV 2 2013 VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. ONE ISSUE TO FOCUS ON FOR TAFS IS THE WINDS TONIGHT THROUGH TOMORROW. SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AS A SURFACE TROUGH AXIS APPROACHES THE TAF SITES...A TIGHT PRESSURE GRADIENT EXISTS OVER THE AREA...AND AFTERNOON MIXING TAKES PLACE. KGLD AND KMCK COULD SEE SUSTAINED WINDS AT 15 TO 20 KTS...WITH GUSTS AROUND 20 TO 30 KTS. SOUTHWEST WINDS HAVE ALREADY STARTED TO INCREASE AT KGLD AND WILL INCREASE AT KMCK IN THE NEXT COUPLE OF HOURS. GUSTS SHOULD DIMINISH AFTER SUNSET AS WINDS DECOUPLE...WITH THE DECOUPLING OF THE WINDS...THERE COULD BE LOW LEVEL WIND SHEAR AT BOTH TAF SITES ASSOCIATED WITH A STRONG LOW LEVEL JET. INCLUDED THIS IN THE TAFS CONSIDERING BUFKIT SOUNDINGS...THE RAP...NAM...AND GFS...SUGGESTED IT. THE LOW LEVEL WIND SHEAR SHOULD ONLY LAST A FEW HOURS...FROM 03-06Z FOR KGLD AND 03-08Z FOR KMCK. AS THE TROUGH AXIS MOVES THROUGH TOMORROW MORNING...THERE SHOULD BE A BRIEF PERIOD OF LIGHT WINDS UNDER 10 KTS AT BOTH TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...RRH AVIATION...ALW
Hazardous weather outlook, Nov 2, 5:30 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 430 AM MDT SAT NOV 2 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 430 AM MDT SAT NOV 2 2013 /530 AM CDT SAT NOV 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON MONDAY NIGHT AND TUESDAY...A STORM SYSTEM WILL BRING WIDESPREAD PRECIPITATION TO THE REGION. THE PRECIPITATION WILL CHANGE OVER TO SNOW LATE MONDAY NIGHT AND THEN SPREAD ACROSS THE REST OF THE AREA TUESDAY. THERE IS STILL SOME UNCERTAINTY WITH THIS STORM. HOWEVER...LOCATIONS NORTHWEST OF A LINE FROM TRIBUNE TO COLBY TO OBERLIN COULD EXPERIENCE MODERATE TO HEAVY ACCUMULATIONS OF SNOW. AT THIS TIME...ONLY MINOR BLOWING AND DRIFTING OF THE SNOW IS EXPECTED. AREA RESIDENTS ARE URGED TO MONITOR UPCOMING FORECASTS TO GET THE LATEST INFORMATION ON THIS POTENTIAL WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BULLER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 2:14 PM CDT | Fire Weather Watch | GLD | Greeley, Logan, Wallace, Wichita | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.